MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAP
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized on (b)(6)2015 due to low blood glucose.The customer's blood glucose was 34 mg/dl at the time of incident.The customer's blood glucose was 455 mg/dl at time of call.Customer stated they treated the low with food.The customer stated that the drive support cap appeared normal.The customer performed troubleshooting and did not find air bubbles, leaks, site and insulin issues and setting issues.The customer was advised to change the entire set, reservoir, insulin and treat per health care provider's instructions.The insulin pump will not be returned for analysis.
 
Event or Problem Description
Clarification: the event took place on (b)(6) 2017.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6654782
Report Number2032227-2017-22052
Device Sequence Number11083945
Product Code OYC
UDI-Device Identifier00643169479623
UDI-Public(01)00643169479623
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAP
Device Catalogue NumberMMT-523LNAP
Device Lot NumberA3523LNAPJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer05/25/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient Weight140